Skip to Content

How long will nausea and diarrhea last when starting sertraline?

3 Answers

suzanne66 25 May 2010

Nausea and diarrhea are common side-effects from sertraline.
Often side-effects improve as your body adjusts to the medication.
If after a couple of weeks your symptoms are not improving, see your doctor - or earlier if you are finding it intolerable.
Good luck.
https://www.drugs.com/sertraline.html

Votes: +0
Sacosam 25 May 2010

I've been on sertraline 9 years +/- It's one of the easier SSRIs to get on. I had little nausea [about a week] and no diarrhea. Somebody's filling your mind up with PROZAC problems! ! ! Sacosam

Votes: +0
christineATU 25 May 2010

?

malandwinn 25 May 2010

hang in there I found I was nauseous for a couple of weeks and actually my old bowl is on an wven keel so to speak! I came off cipramil and straight onto sertaline 1 a day and now 2 a day after one month, I am feeling great and in control and as I found thru others on this site taken at night is best. I had no further problems.So I wish you the best, relax and perhaps try taking at night. Cheers

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.